Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
Monchhichi
Regular

Reged: 02/07/05
Posts: 248
Loc: Florida
Question for males on Intelence and/or Isentress.
      #238624 - 04/20/08 03:14 AM

Are there any side effects that you have been noticing? My husband just started these at the beginning of April and he is having one side effect that is not listed as a possible side effect of either med. They both have the basic side effects listed that the majority of HIV meds have.

--------------------
Never forget: Life is too precious to take for granted.


Post Extras: Remind Me!   Notify Moderator  
Bear60
Veteran

Reged: 12/21/05
Posts: 1390
Re: Question for males on Intelence and/or Isentress. new
      #238637 - 04/20/08 12:24 PM

"he is having one side effect that is not listed as a possible side effect of either med".......Mon
....................................
Hey there. I cannot answer the question you ask even if you had said what the side effect was..lol. But that said why not ASK THE EXPERTS?
Good luck.

--------------------
6 ft tall poz bear in Philadelphia

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4457

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3